Tags

Type your tag names separated by a space and hit enter

Cutaneous hypopigmentation following a posterior sub-tenon triamcinolone injection.
Am J Ophthalmol 2004; 137(4):779-80AJ

Abstract

PURPOSE

To report a case of cutaneous skin hypopigmentation following a posterior sub-Tenon triamcinolone acetonide injection for uveitis.

DESIGN

Observational case report.

METHODS

A 28-year-old African American female with Adamantiades-Behcet disease and panuveitis was administered a posterior sub-Tenon injection of triamcinolone acetonide and developed cutaneous hypopigmentation.

RESULTS

The patient developed skin hypopigmentation of the upper eyelid adjacent to the site of the sub-Tenon injection.

CONCLUSION

Injection of corticosteroids into the sub-Tenon space can cause hypopigmentation of the adjacent tissues, especially in heavily pigmented individuals.

Authors+Show Affiliations

Department of Ophthalmology, University of Texas Health Sciences Center San Antonio, San Antonio, Texas 78229-3900, USA. gallardmark@hotmail.comNo affiliation info available

Pub Type(s)

Case Reports
Journal Article
Research Support, Non-U.S. Gov't

Language

eng

PubMed ID

15059734

Citation

Gallardo, Mark J., and Daniel A. Johnson. "Cutaneous Hypopigmentation Following a Posterior Sub-tenon Triamcinolone Injection." American Journal of Ophthalmology, vol. 137, no. 4, 2004, pp. 779-80.
Gallardo MJ, Johnson DA. Cutaneous hypopigmentation following a posterior sub-tenon triamcinolone injection. Am J Ophthalmol. 2004;137(4):779-80.
Gallardo, M. J., & Johnson, D. A. (2004). Cutaneous hypopigmentation following a posterior sub-tenon triamcinolone injection. American Journal of Ophthalmology, 137(4), pp. 779-80.
Gallardo MJ, Johnson DA. Cutaneous Hypopigmentation Following a Posterior Sub-tenon Triamcinolone Injection. Am J Ophthalmol. 2004;137(4):779-80. PubMed PMID: 15059734.
* Article titles in AMA citation format should be in sentence-case
TY - JOUR T1 - Cutaneous hypopigmentation following a posterior sub-tenon triamcinolone injection. AU - Gallardo,Mark J, AU - Johnson,Daniel A, PY - 2003/09/16/accepted PY - 2004/4/3/pubmed PY - 2004/4/28/medline PY - 2004/4/3/entrez SP - 779 EP - 80 JF - American journal of ophthalmology JO - Am. J. Ophthalmol. VL - 137 IS - 4 N2 - PURPOSE: To report a case of cutaneous skin hypopigmentation following a posterior sub-Tenon triamcinolone acetonide injection for uveitis. DESIGN: Observational case report. METHODS: A 28-year-old African American female with Adamantiades-Behcet disease and panuveitis was administered a posterior sub-Tenon injection of triamcinolone acetonide and developed cutaneous hypopigmentation. RESULTS: The patient developed skin hypopigmentation of the upper eyelid adjacent to the site of the sub-Tenon injection. CONCLUSION: Injection of corticosteroids into the sub-Tenon space can cause hypopigmentation of the adjacent tissues, especially in heavily pigmented individuals. SN - 0002-9394 UR - https://www.unboundmedicine.com/medline/citation/15059734/Cutaneous_hypopigmentation_following_a_posterior_sub_tenon_triamcinolone_injection_ L2 - https://linkinghub.elsevier.com/retrieve/pii/S0002939403011322 DB - PRIME DP - Unbound Medicine ER -